# SDR UIA0504

- Difficulty date: June 5, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N17913
- Make and model: Doug MD-90-30
- Aircraft serial: 53537
- Aircraft time: 14,664 hours, 22,834 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED LIGHT ON AFTER TAKEOFF, A/C AIR TURN BACK.  GROUND CHECK FOUND NOSE LANDING GEAR SHOCK STRUT DIMENSION ABOUT 1 INCH , IAW AMM 32-21-01 RE-SERVICE NLG STOCK STRUT TO 4 INCH, CHECK AIR NO LEAKING ,CONDITION BACK NORMAL.
